ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Das, Soumya and Ganguly, Satadal (2016) A NOTE ON SMALL GAPS BETWEEN NONZERO FOURIER COEFFICIENTS OF CUSP FORMS. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (6). pp. 2301-2305.

This list was generated on Sun Oct 20 05:58:31 2019 IST.